Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2012 (2012), Article ID 438183, 7 pages
http://dx.doi.org/10.1155/2012/438183
Research Article

𝐻 Filtering over Networks for a Class of Discrete-Time Stochastic System with Randomly Occurred Sensor Nonlinearity

State Key Laboratory of Industrial Control Technology, Institute of Cyber-Systems and Control, Zhejiang University, Yuquan Campus, Hangzhou 310027, China

Received 2 December 2011; Accepted 24 February 2012

Academic Editor: Ya-Jun Pan

Copyright © 2012 Tao Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tao Sun, Hongye Su, Zhengguang Wu, and Qihui Duan, “ Filtering over Networks for a Class of Discrete-Time Stochastic System with Randomly Occurred Sensor Nonlinearity,” Journal of Control Science and Engineering, vol. 2012, Article ID 438183, 7 pages, 2012. doi:10.1155/2012/438183